# SDR REXA2017072500808

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 22,898 hours, 14,951 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE PILOTS O2 MASK IS LEAKING. R&R CREW OXYGEN MASK (F/O) IAW AMM 35-11-12. PERFORMED OPS CHECK IAW AMM 35-10-00 OPS CHECK GOOD. A/C OK FOR SERVICE.
